Sayevand, Khosro, Arab, Hossein. (1397). An efficient extension of the Chebyshev cardinal functions for differential equations with coordinate derivatives of non-integer order. نشریه جغرافیا و برنامه ریزی, 6(3), 339-352.
Khosro Sayevand; Hossein Arab. "An efficient extension of the Chebyshev cardinal functions for differential equations with coordinate derivatives of non-integer order". نشریه جغرافیا و برنامه ریزی, 6, 3, 1397, 339-352.
Sayevand, Khosro, Arab, Hossein. (1397). 'An efficient extension of the Chebyshev cardinal functions for differential equations with coordinate derivatives of non-integer order', نشریه جغرافیا و برنامه ریزی, 6(3), pp. 339-352.
Sayevand, Khosro, Arab, Hossein. An efficient extension of the Chebyshev cardinal functions for differential equations with coordinate derivatives of non-integer order. نشریه جغرافیا و برنامه ریزی, 1397; 6(3): 339-352.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.